# SDR 03FDEA01387

- Difficulty date: August 26, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Aircraft time: 60,603 hours, 20,423 cycles
- Engine: Ge CF66D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Support
- Part number: 9035M39P003
- Condition: Cracked
- Location: Nr 1eng Stator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH E.A.  8-7210-72270- ENGINE-BASIC- FAN STATOR SUPPORT HALF, CRACK REPAIR.  ENGINE-BASIC FAN STATOR SUPPORT HALF CRACK REPAIR.  CLOSED ON 08/25/2003 FEDEX .
